Alert archive / Florida / Flood Watches in 2011
Flood Watch 3, NWS Miami, FL
NWS Miami, FL issued this flood watch at Oct 18, 2011, 2:49 PM EDT for 7 counties in Florida. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 2:49 PM EDT (18:49 UTC)
- Expired
- Oct 18, 2011, 10:09 PM EDT
- In force
- 7 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2448 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
076 WGUS62 KMFL 181849 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 249 PM EDT TUE OCT 18 2011 ...PERIODS OF HEAVY RAIN POSSIBLE THIS AFTERNOON AND CONTINUING OVER NIGHT... FLZ063-066>075-168-172>174-190300- /O.NEW.KMFL.FA.A.0003.111018T1849Z-111019T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 249 PM EDT TUE OCT 18 2011 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE...COASTAL PALM BEACH...FAR SOUTH MIAMI DADE... GLADES...HENDRY...INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI DADE AND METRO PALM BEACH. * THROUGH WEDNESDAY MORNING * THE POTENTIAL FOR LOCALLY HEAVY RAINS ACROSS THE REGION WILL BEGIN THIS AFTERNOON AND EVENING, THEN CONTINUE THROUGH WEDNESDAY MORNING. RAINFALL TOTALS ACROSS THE REGION COULD BE NEAR 2 TO 3 INCHES, WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WITH GROUNDS ALREADY SATURATED FROM PREVIOUS DAYS RAINS, ANY ADDITIONAL RAINFALL COULD CREATE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
1 follow-up statement
159 WGUS62 KMFL 190209 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 1009 PM EDT TUE OCT 18 2011 FLZ063-066>075-168-172>174-190315- /O.CAN.KMFL.FA.A.0003.000000T0000Z-111019T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1009 PM EDT TUE OCT 18 2011 ...FLOOD WATCH IS CANCELLED FOR SOUTHERN FLORIDA... THE FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA HAS BEEN CANCELLED. ALTHOUGH THE THREAT FOR WIDESPREAD FLOODING IS NO LONGER IMMINENT...THERE REMAINS THE POTENTIAL FOR LOCALIZED FLOODING IN THE HEAVIER SHOWERS AND THUNDERSTORMS. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Oct 18, 1:37 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Oct 18, 1:37 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
137 PM EDT TUE OCT 18 2011
.AVIATION...
A LINE OF MODERATE RAIN WILL CONTINUE TO AFFECT KAPF THROUGHOUT
THE AFTERNOON HOURS. THIS LINE OF RAIN WILL BEGIN TO PUSH INTO THE
EAST COAST TERMINALS AS THE AFTERNOON PROGRESSES. CURRENTLY THERE
ARE SOME STRONG TO SEVERE THUNDERSTORMS OUT IN THE GULF OF MEXICO. IF
THESE STORMS HOLD TOGETHER THEY WILL REACH KAPF LATER THIS
AFTERNOON AND THEN THE EAST COAST TERMINALS EARLY THIS EVENING.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH
THE OVERNIGHT HOURS AS A STRONG PREFRONTAL TROUGH MOVES THROUGH
THE REGION. WINDS WILL BEGIN TO SHIFT TO THE SOUTHWEST AND THEN
WEST THROUGH THE MORNING HOURS TOMORROW AS THE FRONT MOVES
THROUGH.
CWC
&&
.PREV DISCUSSION... /ISSUED 1105 AM EDT TUE OCT 18 2011/
UPDATE...
CONDITIONS CONTINUE TO INDICATE THE POTENTIAL FOR A RAPIDLY DEVELOPING
FRONTAL SYSTEM IN THE NORTHEAST GULF AND THE POTENTIAL FOR SEVERE
WEATHER ACROSS THE REGION LATE TODAY INTO TONIGHT. AS THE GULF LOW
CONTINUES TO MOVE TO THE NORTHEAST, AN UPPER LEVEL TROUGH WILL
DIG INTO THE SOUTHEAST U.S. AND HELP TO DEVELOP THE LOW INTO A
RAPIDLY DEVELOPING COLD FRONT. ACCOMPANYING THE FRONTAL
DEVELOPMENT WILL BE THE POTENTIAL FOR A SEVERE WEATHER THREAT
ACROSS THE AREA. THE THREATS INCLUDE THE POTENTIAL FOR TORNADO
DEVELOPMENT AND STRONG LINE WINDS AS A SQUALL LINE COULD
DEVELOPMENT LATER TODAY INTO TONIGHT. THE LOW LEVEL WIND PROFILE
COULD BECOME MORE FAVORABLE FOR TORNADO/DAMAGING WINDS LATE TODAY
INTO TONIGHT. IN A COORDINATION CALL WITH THE STORM PREDICTION
CENTER , A TORNADO WATCH MAY BE CONSIDERED FOR THE AREA, BUT MORE
LIKELY ISSUED LATER TODAY IF CONDITIONS WARRANT IT. OF COURSE THE
OTHER CONTINUING THREAT IS FOR FLOODING ACROSS THE REGION AS RAINS
ACROSS THE AREA FROM RECENT DAYS HAVE SATURATED THE GROUNDS AND
ANY ADDITIONAL ACCUMULATIONS WILL QUICKLY RUN-OFF. ALTHOUGH A
FLOOD WATCH IS CURRENTLY NOT UNDER CONSIDERATION, URBAN TYPE
FLOODING IS CERTAINLY POSSIBLE AND FLOOD STATEMENTS WILL BE ISSUED
AS WARRANTED.
AS THE AFOREMENTIONED FRONT RAPIDLY DEVELOPS, WINDS AND SEAS
ACROSS THE LOCAL WATERS ARE EXPECTED TO RAPIDLY INCREASE. BY
TONIGHT, WINDS ACROSS THE OFF SHORE ATLANTIC WATERS COULD INCREASE
TO NEAR 29 KNOTS, WITH FREQUENT GUSTS TO NEAR GALE FORCE POSSIBLE,
MAINLY TO THE EAST OF PALM BEACH COUNTY WITH A GALE WATCH IN
EFFECT FOR TONIGHT. ELSEWHERE SMALL CRAFT ADVISORIES WILL BE IN
EFFECT. PLEASE CONSULT THE MARINE FORECAST FOR MORE DETAIL.
60
PREV DISCUSSION... /ISSUED 713 AM EDT TUE OCT 18 2011/
AVIATION...OVC CONDITIONS WILL CONTINUE ACROSS S FL TODAY WITH SCT
LOWER STRATOCU CLOUDS AND LIGHT TO MODERATE RAIN WITH AN OCCASIONAL
EMBEDDED HEAVIER SHOWER. MOSTLY VFR EXPECTED DURING THE DAY FOR EAST
COAST TAF SITES...BUT SHOWERS WILL PRODUCE MVFR CONDITIONS AS THEY
CROSS THE TAF SITES THIS MORNING. FOR KAPF...MVFR CONDITIONS ARE
EXPECTED THROUGH THE TAF PERIOD...AND IFR AND EVEN BRIEF LIFR
CONDITIONS ARE POSSIBLE. AN AREA OF LOW PRESSURE ACROSS THE EASTERN
GULF WILL MOVE TOWARDS CENTRAL/SOUTH FLORIDA THIS AFTERNOON AND
GUSTY WINDS OF 30 KNOTS ARE EXPECTED AT KAPF. GUSTY WINDS OF 20 TO
25 KNOTS OR GREATER ARE EXPECTED AT THE REST OF THE TERMINALS LATE
MORNING THROUGH THE END OF THE TAF PERIOD. STRONG TO SEVERE STORMS
MAY BE POSSIBLE THIS EVENING AND INTO THE OVERNIGHT HOURS AS A
STRONG PREFRONTAL TROUGH MOVES ACROSS THE STATE. ATTM...COVERED THIS
WITH A PROB30...AS MVFR OR EVEN IFR CONDITIONS WILL BE POSSIBLE IN
STORMS.
UPDATE TO INCLUDE GALE WATCH TO PALM BEACH WATERS TONIGHT AS
WELL AS A GENERAL CORRECTION TO THE WARNING SECTION
.STRONG TO POSSIBLE SEVERE WEATHER THIS EVENING/TONIGHT...
.BECOMING WINDY WITH GALE FORCE GUSTS POSSIBLE IN THE GULF AND
ATLANTIC WATERS TONIGHT...
DISCUSSION...LATEST SURFACE ANALYSIS PLACES SURFACE LOW N OF THE
YUCATAN PENINSULA AND MODELS SIMILAR IN TRAJECTORY THOUGH ECMWF THE
FASTER OF THE THREE. REGARDLESS...UPPER WESTERLY WINDS HAVE SHEARED
THE SYSTEM AND PCPN/THUNDER WELL TO THE NE OF THE LOW. AS THE LOW
TRACKS NORTHWARD...A WARM FRONT WILL CONTINUE TO MOVE NORTHWARD
TOWARD N FLA AS THE LOW MOVES NNE. BY THIS EVE...THE LOW MOVES
ASHORE OVER N FLA AROUND APPALACHIA BAY AND MOVES ACROSS N FLA
TONIGHT. S FLA WILL GET A DOUBLE SHOT OF FRONTAL PASSAGES. THE FIRST
FRONT TRAILS THE SURFACE LOW AND MOVES THROUGH S FLA IN THE AM HOURS
WED AND THE SECOND FRONT MOVES THROUGH S FLA IN THE PM HOURS WED
WITH COOLER DRIER AIR ENVELOPING S FLA THU.
FOR THE SHORT TERM...TODAY THROUGH THU...WIDESPREAD BUT LIGHT RAIN
WILL AFFECT S FLA THIS MORNING BUT AS THE DAY PROGRESSES RAINFALL
COULD BECOME HEAVIER MAINLY IN THE W HALF AS THE SHEARED WEATHER
MOVES NNE THROUGH THE E GUF OF MEX. AT THIS TIME RAINFALL...THOUGH
POSSIBLE LOCALLY HEAVY...SHOULD NOT CAUSE A HUGE WIDESPREAD PROBLEM
BUT LOCAL FLOODING OF LOW LYING AND FLOOD PRONE AREAS POSSIBLE W.
LIGHT RAIN AGAIN POSSIBLE EARLY TONIGHT...MAINLY NW AREAS...BUT
INCREASING AND SPREADING ACROSS THE ENTIRE CWA BY WED MORNING AS THE
FIRST FRONT PROVIDES SOME LIFT TO AN ALREADY VERY MOIST ATMOSPHERE
WITH SPEED DIVERGENCE ALOFT AS A JET ROUNDS THE BASE OF AN UPPER
TROUGH OVER THE GULF COAST STATES. SOME THUNDERSTORMS TONIGHT COULD
BE STRONG TO SEVERE AS A SQUALL LINE MAY DEVELOP. THE SECOND FRONT
MOVES BOLDLY THROUGH S FLA WED WITH WIDESPREAD SHRA/THUNDER. SOME
LINGERING SHRA IN THE EVE HOURS THEN BECOMING COOLER AND DRY THU.
EXTENDED PERIOD...FRI THROUGH MON...HIGH PRES WILL AFFECT S FLA
THROUGH THE PERIOD WITH COOLER AND DRY AIR ADVECTING FROM THE N
UNTIL THE WEEKEND WHEN A NE WIND FLOW REDEVELOPS OFF OF THE ATLC
WITH SOME SHOWER ACTIVITY SUN NIGHT AND MON.
MARINE...POSSIBLY A GALE WATCH FOR THE ATLC WATERS MAY BE ISSUED
FOR THIS EVENING AND OVERNIGHT. INITIALLY...A SMALL CRAFT ADVISORY
FOR THE GULF WATERS IS IN EFFECT AS SOUTHERLY WINDS INCREASE WITH
THE LOW MOVING NORTHWARD THROUGH THE GULF. EXERCISE CAUTION ELSE
-WHERE. BY THIS EVENING...ADVISORY CRITERIA WILL APPLY TO ALL MARINE
ZONES WHICH WILL PERSIST THROUGH WED EVE. WINDS SHIFT TO SW EARLY
WED AM AT 20 TO 25 KT AND BECOME NW AS THE SECOND FRONT MOVES
THROUGH...THEN DECREASING OVERNIGHT WED INTO THU. WIND GUSTS COULD
NEAR GALE FORCE AFTER MIDNIGHT TONIGHT MAINLY IN THE ATLC WATERS BUT
CONDITIONS IN THE GULF NEED TO BE MONITORED AS WELL DEPENDING UPON
THE STRENGTHENING AND MOVEMENT OF THE GULF LOW. WINDS VEERING LOWERS
THE RIP CURRENT RISK TO MODERATE E COAST BEACHES BUT ALSO PRODUCES A
MODERATE RISK TO THE COLLIER COUNTY BEACHES.
FIRE WEATHER...NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 86 61 78 / 80 70 20 10
FORT LAUDERDALE 78 87 65 79 / 80 70 20 10
MIAMI 78 86 66 79 / 80 70 20 10
NAPLES 76 83 64 78 / 80 70 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GALE WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
AFTERNOON FOR COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...57/DGHazardous weather outlook, Oct 18, 5:48 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 548 AM EDT TUE OCT 18 2011 FLZ063-066>075-168-172>174-190100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 548 AM EDT TUE OCT 18 2011 ...STRONG TO SEVERE STORMS POSSIBLE TODAY THROUGH OVERNIGHT TONIGHT... ...HAZARDOUS MARINE CONDITIONS EXPECTED ALL WATERS TODAY THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTH SOUTHEAST WINDS 15 TO 20 KNOTS ARE EXPECTED TO INCREASE TO AROUND 20 KNOTS THIS AFTERNOON ACROSS THE ATLANTIC BEACHES LEADING TO A MODERATE RISK FOR RIP CURRENTS. SOUTH SOUTHWESTERLY WINDS 20 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON FOR THE GULF BEACHES WHICH WILL LEAD TO A MODERATE RISK FOR RIP CURRENTS. THUNDERSTORMS: STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AND ESPECIALLY THIS EVENING THROUGH THE OVERNIGHT HOURS FOR SOUTH FLORIDA AS A STRONG TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 60 MPH, ISOLATED TORNADOES, AND HEAVY RAIN. TORNADOES: SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE POSSIBLE TODAY AND ESPECIALLY THIS EVENING INTO THE OVERNIGHT HOURS ACROSS SOUTH FLORIDA. WATERSPOUTS: THERE IS A HIGH RISK FOR WATERSPOUTS ACROSS THE ATLANTIC WATERS. THERE IS A SLIGHT RISK FOR WATERSPOUTS ACROSS THE GULF WATERS. WIND: STRONG DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH ARE POSSIBLE TODAY AND ESPECIALLY THIS EVENING INTO THE OVERNIGHT HOURS. SOUTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE ARE EXPECTED OVER THE GULF WATERS. SOUTH WINDS AROUND 20 KNOTS OVER THE ATLANTIC WATERS ARE EXPECTED TO INCREASE TO 25 TO 30 KNOTS TONIGHT WITH GUSTS TO GALE FORCE POSSIBLE. FLOODING: WITH SATURATED GROUNDS, HEAVY SHOWERS COULD RESULT IN PONDING OF WATER AND MINOR FLOODING OF POORLY DRAINED AREAS AND ON ROADWAYS. WAVES: SEAS IN THE GULF WATERS BEYOND 15 NAUTICAL MILES FROM SHORE WILL RANGE FROM 7 TO 9 FEET TODAY AND TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET THIS EVENING AND OVERNIGHT ACROSS MOST OF THE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS MARINE CONDITIONS ARE LIKELY ACROSS THE GULF OF MEXICO WATERS THROUGH AT LEAST WEDNESDAY AS WINDS AND SEAS REMAIN ELEVATED. MARINE CONDITIONS ACROSS THE ATLANTIC, LAKE OKEECHOBEE AND BISCAYNE BAY ARE LIKELY TO CONTINUE TO BE ROUGH AND HAZARDOUS THROUGH WEDNESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH SOUTH FLORIDA. IN ADDITION, AS LOW PRESSURE ORGANIZES IN THE SOUTHERN GULF OF MEXICO, DEEP TROPICAL MOISTURE WILL BE TRANSPORTED INTO THE REGION. PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF THE AREA ON WEDNESDAY, INCREASING THE POTENTIAL FOR FLOODING. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE AN OCCASIONAL LIGHTNING STRIKE AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG STORMS, HEAVY RAINFALL, OR FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:44 AM EDT | Gale Watch | MFL | 11 hr | |
| Oct 18, 5:20 AM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Oct 18, 8:19 AM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Oct 18, 8:29 AM EDT | Tornado Warning | MFL | Palm Beach | 16 min |
| Oct 18, 11:33 AM EDT | Special Marine Warning | MFL | 57 min | |
| Oct 18, 12:29 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 18, 2:24 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 18, 3:35 PM EDT | Special Marine Warning | MFL | 115 min | |
| Oct 18, 3:40 PM EDT | Gale Warning | MFL | 21 hr | |
| Oct 18, 3:50 PM EDT | Small Craft Advisory | MFL | 36 hr | |
| Oct 18, 5:13 PM EDT | Special Weather Statement | MFL | Lee | 32 min |
| Oct 18, 5:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Oct 18, 5:48 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Oct 18, 6:10 PM EDT | Special Marine Warning | MFL | 95 min | |
| Oct 18, 6:50 PM EDT | Special Marine Warning | MFL | 85 min | |
| Oct 18, 7:06 PM EDT | Tornado Warning | MFL | Glades | 28 min |
| Oct 18, 7:40 PM EDT | Tornado Warning | MFL | Glades | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.